# SDR HEEA123994

- Difficulty date: March 26, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N592PH
- Make and model: Skrsky S92A
- Aircraft serial: 920027
- Aircraft time: 4,460 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9231004802104
- Condition: Inoperative
- Location: Nr 2 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FIRE LIGHT AND AUDIBLE WARNING ON DURING INITIAL TAKEOFF.  LANDING UNEVENTFUL.  REPLACED OTBD NR 2 ENGINE FIRE DETECTOR.
